Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to withdraw Melacare cream without any side effects?

Sir, i used melacare cream for 2 years on face. I currently using the cream. But my face go to redness. Some day i not using the cream, then small types of pimples in my face. U want to stop using melacare cream with out side effect and don t back to dark skin tone.
Mon, 19 Aug 2019
Report Abuse
Dermatologist 's  Response
Hi,

Yes, if you stop MELACARE cream in this situation, will get more pimple-like lesions called STEROID ACNE.

This is a Steroid reaction caused by steroid mometasone. A sudden stop will give withdrawal effects called REBOUND. With such a presentation in my hospital, I can remove first pimple-like lesions.

Withdrawal the Melacare use gradually by first one week keep on the face half an hour for 1 week, 2nd week alternatively, and 3rd week onwards once per week and stop.

Morning sunscreen lotion is mandatory mainly prevent acne-prone type like EPISOFT AC from GLENMARK pharma.

Night TIVENCA gel for 2 hours to prevent further sensitization of skin and inflammation.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Puvvula Kishore Kumar, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have stated using Melacare cream since one month but I got found in course of internet browsing of Doctor s view that if any one suddenly stops...